# SDR HEEA086671

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,106 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 209031816105
- Condition: Worn
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR WORN THROUGH AT TOP. REPLACED DOOR.
